On hulls of meromorphy and a class of Stein manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 3, p. 405-412
@article{ASNSP_1999_4_28_3_405_0,
     author = {Col\c toiu, Mihnea},
     title = {On hulls of meromorphy and a class of Stein manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {3},
     year = {1999},
     pages = {405-412},
     zbl = {0952.32008},
     mrnumber = {1736523},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_3_405_0}
}
Colţoiu, Mihnea. On hulls of meromorphy and a class of Stein manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 3, pp. 405-412. http://www.numdam.org/item/ASNSP_1999_4_28_3_405_0/

[1] N. Bourbaki, "Algèbre Chap X Algèbre homologique". Masson 1980 | Zbl 0455.18010

[2] J.P. Demailly, Construction d'hypersurfaces irreductibles avec lieu singulier donné dans Cn, Ann. Inst. Fourier (Grenoble) 30, 3 (1980), 219-236. | Numdam | MR 597024 | Zbl 0414.32004

[3] J.P. Demailly, Courants positifs extremaux et conjecture de Hodge, Invent. Math. 69 (1982), 347-374. | MR 679762 | Zbl 0488.58001

[4] A. Dold, "Lectures on algebraic geometry", Springer-Verlag, 1972. | MR 415602

[5] O. Foster - K.J. Ramspott, Analytische Modulgarben und Endromisbundel, Invent. Math. 2 (1966), 145-170. | MR 218618 | Zbl 0154.33401

[6] M. Greenberg, "Lectures on algebraic topology", New York, 1967. | MR 215295 | Zbl 0169.54403

[7] Ph. Griffiths - J. Harris, "Principles of algebraic geometry", John Wiley & Sons, Inc., 1978. | MR 507725 | Zbl 0408.14001

[8] A. Hirschowitz, Sur l'approximation des hypersurfaces, Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4) 25 (1971), 47-58. | Numdam | MR 301229 | Zbl 0208.35105

[9] A. Hirschowitz, Entre les hypersurfaces et les ensembles pseudoconcaves, Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4) 27 (1973), 873-887. | Numdam | MR 367281 | Zbl 0343.32020

[10] L. Hörmander, "An introduction to complex analysis in several variables", D. Van Nostrand company, Inc., 1966. | MR 203075 | Zbl 0138.06203

[11] K. Hulek, A remark on Runge approximation of meromorphic functions, Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4) 6 (1979), 185-191. | Numdam | MR 529479 | Zbl 0434.32018

[12] I. Kaplansky, "Infinite abelian groups", Ann. Arbor 1956, University of Michigan Press. | MR 65561 | Zbl 0057.01901

[13] L. Kaup - W. Kaup, "Holomorphic functions of several variables", Walter de Gruyter, 1983. | MR 716497 | Zbl 0528.32001

[14] R. Narasimhan, On the homology groups of Stein spaces, Invent. Math. 2 (1967), 377-385. | MR 216525 | Zbl 0148.32202

[15] L. Pontrjagin, Über den Inhalt topologischer Dualitätssätze, Math. Ann. 105 (1931), 165-205. | JFM 57.0717.01 | MR 1512710 | Zbl 0002.29101

[16] G. Stolzenberg, Polinomially and rationally convex sets, Acta Math. 109 (1963), 259-289. | MR 146407 | Zbl 0122.08404